# SDR SWI2023F00549

- Difficulty date: October 5, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL FLOOR BEAM STRUCTURE BETWEEN FS485.00 TO FS565.00 SEVERAL AREAS ARE CORROSION (MARKED)   (C-CHECK RO 12/04/2023)   INSTALLED FACTORY SPLICE TO FLOOR BEAM AT RBL9 FS.565 REF CRJ 700 SRM 53-00-41-201-001-A01, 51-42-06-001-001-A01, DWG SH670-32138 REV.NC, DWG SH670-32161 REV.NC, AND DWG SH670-33430 REV.NC. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
